Translator Disclaimer
June 2013 Fine irreducibility and uniqueness of stationary distribution
Ping He, Jiangang Ying
Osaka J. Math. 50(2): 417-423 (June 2013).

Abstract

The uniqueness of invariant measure is one of the most interesting problems in theory of Markov processes. In this paper, we shall prove that the irreducibility in the sense of fine topology implies the uniqueness of invariant probability measures. It is also proven that this irreducibility is strictly weaker than the strong Feller property plus irreducibility in the sense of original topology, which is the usual uniqueness condition.

Citation

Download Citation

Ping He. Jiangang Ying. "Fine irreducibility and uniqueness of stationary distribution." Osaka J. Math. 50 (2) 417 - 423, June 2013.

Information

Published: June 2013
First available in Project Euclid: 21 June 2013

zbMATH: 1279.60099
MathSciNet: MR3080807

Subjects:
Primary: 60J45

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.50 • No. 2 • June 2013
Back to Top